# SDR DALA2017040702797

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Intercostal
- Condition: Corroded
- Location: Walking Bridge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WALKING BRIDGE INTERCOSTALS. INTERCOSTALS WERE REPLACED PER DWG 9911993 REV CJ.
